Can I quit taking as I no Longer need it?
24 Mar 2013
Here is practical Way I am doing for my pains in leg after heart attack.
1.Was taking Tramadol 50 mg, twice a day for 1 year.
2.Started taking once a day for last one month.
3.Having back ache since last 2 weeks , so taking 1 1/2 tabs per day.
4. Now onwards I will take One at bedtime and keep half in pocket and
just visualise that I am taking that half when I am praying /meditating. Seems to work.
5. I am continuing Physiotherapy, YOGA and Breathing exercises .
6. Diet control and Exercise has helped me to reduce Cholesterol to normal levels without STATINs. (Medicines for lowering cholesterol.)
QUIT IMMEDIATELY and Start Prayers / meditation --God Bless-thanks
24 Mar 2013
Gabapentine is the drug that works. Believe me, I am clearing up shingles right now and it is fierce. 1500mg is my magic number per day. Lidocaine patches also help a lot. GABA treats nerve pain, which is what we have. It also clears up neuropathy. Get back to your doc and better treatment will help. Write me if you have more questions.
The hospital where I spent four days for this and my doc prescribed this. I wouldn't have made it without it. Wishing you better health. Karen
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had reoccurring shingles for a little over 20 years now. I have been blind, deaf and lost the ability to walk on several occasions, never mind ...
2 answers • 25 May 2012
Persisting Pain, Shingles - I was diagnosed with shingles 2 days ago. My shingles are located on my?
... forehead & eyelid. I was given meds. I still feel lousy. Is that normal? How long will the intense pain last?
1 answer • 17 Jan 2013
Shingles shot questions about existing patient that has herpes and the down side of it.Need to know?
Is it recommended and or safe to get a shingles shot if a person has Genital herpes, A Pharmacist has informed me that after the shot that one must ...
0 answers • 3 Aug 2015